# SDR 95ZZZX875

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815BE
- Make and model: Beech 1900C
- Aircraft serial: UB54
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MHT - AFTER THE LANDING GEAR WAS CYCLED DOWN, THE NOSE GEAR GREEN DID NOT INDICATE DOWN AND LOCKED.  FLIGHT CREW PERFORMED ABNORMAL CHECK.  LIST VERIFIED GEAR DOWN AND LOCKED.  AIRCRAFT LANDED WITHOUT INCIDENT.  ACFT WAS INSPECTED AND FOUND SAFE FOR FERRY TO PSM FOR REPAIRS.  UPON ARRIVAL, MAINTENANCE FOUND WIRES TO BE AT FAULT BETWEEN THE NOSE GEAR DOWN AND LOCK SWITCH AND CANNON PLUG P162.  REMOVED AND REPLACED WIRING AND OPS CHECKED IAW BEECH MM.  OPERATIONS CHECK WAS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
